MAUDE Adverse Event Report: FHC, INC. FHC WAYPOINT STEREOTACTIC SYSTEM; STEREOTACTIC INSTRUMENT

FHC, INC. FHC WAYPOINT STEREOTACTIC SYSTEM; STEREOTACTIC INSTRUMENT
Model Number MP-KIT-P-BI-00590
Medical Device Problem Code Manufacturing, Packaging or Shipping Problem (2975)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/28/2020
Type of Reportable Event Malfunction
Event or Problem Description
Physician informed fhc that there was an issue with a starfix case.Physician reports that a platform height of 130 was chosen for the plan for this bilateral platform for patient.In the case physician observed a value of t=30 on the platform embossing.Being new to starfix, she followed this label and implanted the lead at 30 without questioning it.In post-operative scans, it was observed that the lead is 10 mm short of her target.The patient impact is that he/she will require a revision which bick plans to do using rosa.Physician informed fhc that they decided to bring the patient back in for a revision on10/1 with the same platform.They re-processed the platform and reattached without issue.Patient did very well during the revision surgery and in post-op.

Brand Name
FHC WAYPOINT STEREOTACTIC SYSTEM
Common Device Name
STEREOTACTIC INSTRUMENT
Manufacturer (Section D)
FHC, INC.
1201 main street
bowdoin ME 04287
MDR Report Key10756025
Report Number3002250546-2020-00006
Device Sequence Number19704581
Product Code HAW
UDI-Device Identifier00873263005903
UDI-Public00873263005903
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K092192
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 10/27/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberMP-KIT-P-BI-00590
Device Catalogue NumberMP-KIT-P-BI
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/28/2020
Initial Report FDA Received Date10/29/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
Yes
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;